# SDR IKBR2021072300032

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N840SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12433
- Aircraft time: 875 hours
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Failed
- Location: Fuel Cap
- Part time: 492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL GASKET BLOWN OUT ON BOTH FUEL CAPS P/N C156003-0101 WHICH HAVE NOW BEEN REPLACED.  THESE FUEL CAPS GASKETS WERE INSTALLED NEW IN 10/2020.
